Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Peter J. Cameron
Title: Parallelisms of complete designs
Additional book information: Cambridge Univ. Press, New York, 1976, 144 pp., $ 9.95.

Review Information:

Reviewer: W. M. Kantor
Journal: Bull. Amer. Math. Soc. 84 (1978), 451-453
DOI: https://doi.org/10.1090/S0002-9904-1978-14489-9